# SDR DALA2018022701225

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1401-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND IN AFT CARGO STRINGER 21R SECTION FROM FRAMES BS 1701 & 1720.  REMOVED CORROSION AND EVALUATED, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-03. REPAIRED THE STRINGER IAW ERA 556483-14, REV ORIGINAL.
